MathSciNet Relay Station
MathSciNet bibliographic data
MR2824844 42B25 (42B20)
Bernicot, Frédéric $L^p$ estimates for non-smooth bilinear Littlewood-Paley square functions on $\Bbb R$. Math. Ann. 351 (2011), no. 1, 1–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement